• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
olympus
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Stomach issues

captain caveman 1234

Active member
Registered
Joined
Oct 7, 2017
Messages
176
The day I take my shot I get terrible indigestion and my burps have tasted the same for a month and a half. I have dropped my shots back to once a week till I get past this but everytime I do one I get the indigestion and stomach issues for a few days. It started when I tested out some new gear which I know according to anasci testing it is perfectly legit. Has this happened to anyone else cause I’ve been in this game for 15 years and this is the first time it’s ever happened. Starting to wonder if it’s the carrier oil being used. Currently running test and deca
 

captain caveman 1234

Active member
Registered
Joined
Oct 7, 2017
Messages
176
I was on tren till a couple weeks ago and I thought it was causing the issue. So I came off of it and now it happened again after the test and deca blast
 

1bigmofo

Member
Registered
Joined
Dec 26, 2007
Messages
858
The day I take my shot I get terrible indigestion and my burps have tasted the same for a month and a half. I have dropped my shots back to once a week till I get past this but everytime I do one I get the indigestion and stomach issues for a few days. It started when I tested out some new gear which I know according to anasci testing it is perfectly legit. Has this happened to anyone else cause I’ve been in this game for 15 years and this is the first time it’s ever happened. Starting to wonder if it’s the carrier oil being used. Currently running test and deca

decca and tren are both 19 nor
 

SnowDoc723

New member
Newbies
Joined
Mar 1, 2018
Messages
40
Any idea if there's something you're allergic to in the gear? Like you suggested, it could be the carrier oil, could be guaiacol or EO if those were used in the brewing process.

Seeing as you've been in the game for 15 years, I'm sure Test and Nandrolone aren't new hormones for you. Although I have heard of people growing intolerant (GI-wise) to Tren over time, maybe the same could be happening to you with the Deca?
 

Reload

Well-known member
Kilo Klub Member
Registered
Joined
Jun 10, 2004
Messages
1,509
Month and a half? Sounds like GERD. Hiatal hernia possibly?
Omeprazole is OTC. You might want to give that a go and see if that helps decrease your acid reflux.
 

Demigod

New member
Newbies
Joined
Jun 6, 2002
Messages
9
Yeah it may not be the gear... I've dealt with gerd for years. Messed my throat up...I wouldn't wait around too long if you keep having problems.
 

Ashop

FOUNDING Member / Verified Sponsor
Registered
Sponsors
Joined
Jul 21, 2002
Messages
11,757
The day I take my shot I get terrible indigestion and my burps have tasted the same for a month and a half. I have dropped my shots back to once a week till I get past this but everytime I do one I get the indigestion and stomach issues for a few days. It started when I tested out some new gear which I know according to anasci testing it is perfectly legit. Has this happened to anyone else cause I’ve been in this game for 15 years and this is the first time it’s ever happened. Starting to wonder if it’s the carrier oil being used. Currently running test and deca

Get some ZANTAC (RANTIDINE) and use it every day or just when your reflux
acts up.
 

1bigmofo

Member
Registered
Joined
Dec 26, 2007
Messages
858
organic apple cider vinegar 1tbs. before bed mixed in 6-8 oz. warm water
 

GetBig087

New member
Newbies
Joined
May 23, 2018
Messages
6
Get some ZANTAC (RANTIDINE) and use it every day or just when your reflux
acts up.

Take this at 150MG a day. Once in the morning and before bed. Preferably before meals or well after for the night time dose. Tren kills me with acid reflux and this is the only relief I can get. Absolutely right about 19 nor's, abdrogenic side effects can be ruthless.
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member
  • Big A
    IFBB PRO/NPC JUDGE/Administrator

Forum statistics

Total page views
511,140,624
Threads
125,428
Messages
2,443,849
Members
156,111
Latest member
maya505
Top